Suivre
Abdel Lisser
Abdel Lisser
Université Paris Saclay - CentraleSupelec
Adresse e-mail validée de l2s.centralesupelec.fr - Page d'accueil
Titre
Citée par
Citée par
Année
A second-order cone programming approach for linear programs with joint probabilistic constraints
J Cheng, A Lisser
Operations Research Letters 40 (5), 325-328, 2012
972012
Distributionally robust stochastic knapsack problem
J Cheng, E Delage, A Lisser
SIAM Journal on Optimization 24 (3), 1485-1506, 2014
942014
Graph partitioning using linear and semidefinite programming
A Lisser, F Rendl
Mathematical Programming 95 (1), 91-101, 2003
882003
Upper bounds for the 0-1 stochastic knapsack problem and a B&B algorithm
S Kosuch, A Lisser
Annals of Operations Research 176, 77-93, 2010
662010
Simplex and interior point specialized algorithms for solving nonoriented multicommodity flow problems
P Chardaire, A Lisser
Operations Research 50 (2), 260-276, 2002
552002
Knapsack problem with probability constraints
AA Gaivoronski, A Lisser, R Lopez, H Xu
Journal of Global Optimization 49, 397-413, 2011
542011
Existence of Nash equilibrium for chance-constrained games
VV Singh, O Jouini, A Lisser
Operations Research Letters 44 (5), 640-644, 2016
532016
On two-stage stochastic knapsack problems
S Kosuch, A Lisser
Discrete Applied Mathematics 159 (16), 1827-1841, 2011
442011
Integer linear models with a polynomial number of variables and constraints for some classical combinatorial optimization problems
N Maculan, G Plateau, A Lisser
Pesquisa Operacional 23, 161-168, 2003
422003
Capacity planning under uncertain demand in telecommunication networks
A Lisser, A Ouorou, JP Vial, J Gondzio
HEC Genève, 1999
411999
On a stochastic bilevel programming problem
S Kosuch, P Le Bodic, J Leung, A Lisser
Networks 59 (1), 107-116, 2012
342012
A second-order cone programming formulation for two player zero-sum games with chance constraints
VV Singh, A Lisser
European Journal of Operational Research 275 (3), 839-845, 2019
332019
Distributionally robust chance-constrained games: existence and characterization of Nash equilibrium
VV Singh, O Jouini, A Lisser
Optimization Letters 11, 1385-1405, 2017
332017
Closed-form optimal portfolios of distributionally robust mean-CVaR problems with unknown mean and variance
J Liu, Z Chen, A Lisser, Z Xu
Applied Mathematics & Optimization 79, 671-693, 2019
322019
Telecommunication network capacity design for uncertain demand
R Andrade, A Lisser, N Maculan, G Plateau
Computational Optimization and Applications 29, 127-146, 2004
322004
Random-payoff two-person zero-sum game with joint chance constraints
J Cheng, J Leung, A Lisser
European Journal of Operational Research 252 (1), 213-219, 2016
292016
Partial sample average approximation method for chance constrained problems
J Cheng, C Gicquel, A Lisser
Optimization Letters 13, 657-672, 2019
282019
Stochastic geometric optimization with joint probabilistic constraints
J Liu, A Lisser, Z Chen
Operations Research Letters 44 (5), 687-691, 2016
262016
General sum games with joint chance constraints
S Peng, VV Singh, A Lisser
Operations Research Letters 46 (5), 482-486, 2018
232018
A characterization of Nash equilibrium for the games with random payoffs
VV Singh, A Lisser
Journal of Optimization Theory and Applications 178, 998-1013, 2018
232018
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20